Thank you for your query at DoctorSpring.com.
I understand your concern and will do my best to help you.
You seem to be having generalised weakness following the infection and the course of antibiotics that you are on. Although your symptoms are highly disconcerting, the good thing is, they're not an emergency and will subside in a few days. The heartburn and pain under the ribs seem to be be due to gastritis, which can be worsened by antibiotics. The lightheaded and dizzy feeling with palpitations could be due to inadequate hydration and electrolyte imbalance.
Thyroid function needs to be assessed to see if your replacement dosage of Synthroid is adequate.
You should be completely alright once the infection settles down.
Meanwhile you can take the following measures for relief.
- Please make sure that you are taking 3 to 4 healthy nutritious meals everyday.
- Please take plenty of fluids(minimum 2-3 liters/day) including fruit juices so that you are adequately hydrated and electrolytes are balanced.
- Please take an OTC Omeprazole 20 mg, at least 30 minutes before breakfast, for a week. This will take care of the gastritis.
- In case if symptoms do not improve after a day with these measures, you need to first see your general physician.
- As such, you will not have to look for any emergency situations.
- You can see your endocrinologist at your convenience, whenever you get an appointment.
I hope this was helpful.
Feel free to ask queries.